# SDR SWAA2025071490332

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8786Q
- Make and model: Boeing 737-8
- Aircraft serial: 67782
- Aircraft time: 8,940 hours, 4,457 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION DAMAGE ON THE R/H WINGLET LOWER BLADE.   REMOVED R/H WINGLET LOWER BLADE PER AMM 57-31-21.   REMOVED AND REPLACED PER AMM 57-31-21-400-802-MAX (WINGLET LOWER BLADE INSTALLATION - PERMANENT)
